# SDR ABXA040128

- Difficulty date: March 18, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 75,270 hours, 26,784 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5750198
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24 LEFT, STA 980, UPPER LIP CRACKED.  REPAIRED AREA IAW REA D853-48872MR.
